# SDR 7C7A2018050900430

- Difficulty date: May 9, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 85730158
- Condition: Cracked
- Location: Lt Wing
- Part time: 28,986 hours, 32,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE STA YW 333 RIB ASSY CRACKED. CRACKED REPAIRED BY REPLACING RIB ASSY.
